11. My skin has got worse after using the Kalme products what should I do?
Sorry you are experiencing a few problems with your skin.
Roascea is a very complex skin condition and not everyone's skin reacts the same and no single product is a magic bullet for every case of rosacea (we only wish it was), not even medicated products on prescription. Its a notoriously tricky skin condition to treat, as no doubt all sufferers know.
Firstly we'd advise that if the Kalme products are in any way causing any burning or painful sensations for your skin, you should stop using them immediately and return them to use for a refund.
If not we hope that we can give you some helpful advice based on the huge amount of feedback we receive from our customers with rosacea using our Kalme products.
If you are not experiencing any unpleasant effects from the using the Kalme products but your skin has got slightly worse in the first 1-2 weeks of using them, such as more pimples or additional dryness, then continuing a little longer to 3-4 weeks before assessing the changes in your skin may give the products enough time to start taking effect.
Fluctuations in symptoms during the first 1-2 weeks are fairly normal and reported by quite a few of our customers. Rosacea is a complex issue and will take time to readjust and settle in to any new skincare regime before the real benefits can be seen.
Many people find that as their rosacea starts to heal the skin does become drier and feels tighter. So the dryness may ultimately be a good sign if the redness and spots are reducing at the same time.
We'd recommend that you add Kalme TeQ Serum to your daily skincare regime to address the dryness.
The Kalme TeQ Serum is designed to combat dryness and also reduce skin sensitivity. Its an extra layer of moistursation that users can add to their daily Kalme skincare routine if their skin becomes very dry during the healing process. The dryness should improve over time.
In addition there are also other factors that may be causing problems with your skin that may not be due to the Kalme products but may be impeding their effects.
One of the main issues is if you have been using any medicated or anti-bacterial products for your skin before or at the same time as using the Kalme products. Also most make up removers for normal skin can also cause sensitivity and flares in skin prone to rosacea as they contain solvents to dissolve make up, which are very irritating to skin prone to rosacea.
If you are using any medicated or anti-bacterial products or make up removers at the same time as the Kalme products then this could be causing problems for your skin.
In addition if you were using medicated or anti-bacterial products for your skin for a period of time before you started using the Kalme products, the changes in your skin are more likely to be due to the skin reacting to withdrawal from these products than the Kalme products themselves. This reaction can vary from mild to severe, depending on the period of use, the strength of the products and the state of your skin. If the skin is in a state of withdrawal, the benefits of Kalme products are going to take longer to take effect.
You should also consider any relevant lifestyle changes that you have made or experienced while using the Kalme products. For example if any of the following factors; increasing your alcohol intake, a change in diet, higher than normal levels of stress or anxiety, increased exposure to sun or increased exposure to centrally heated conditions or a period of illness have occurred during your time using the Kalme products, then these factors could have a fairly major impact on the worsening of your symptoms.
We hope this is helpful and that your skin starts to improve soon.